Aminoguanidine reduces cisplatin ototoxicity.

@article{Kelly2003AminoguanidineRC,
  title={Aminoguanidine reduces cisplatin ototoxicity.},
  author={Thomas C Kelly and Craig A Whitworth and Kazim Husain and Leonard P Rybak},
  journal={Hearing research},
  year={2003},
  volume={186 1-2},
  pages={10-6}
}
Cisplatin is known to cause high-frequency neurosensory hearing loss. While reactive oxygen species have been shown to play a role, reactive nitrogen species have been implicated, but not proven to be involved, in cisplatin ototoxicity. The purpose of the present study was to investigate the role of nitric oxide (*NO) in cisplatin ototoxicity by administering aminoguanidine (AG), a relatively specific inhibitor of inducible nitric oxide synthase (iNOS), in conjunction with cisplatin. Rats were… CONTINUE READING
14 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 14 extracted citations

Similar Papers

Loading similar papers…